Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 31, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 7, 2012, 4:03 PM CDT. It took effect at Apr 8, 2012, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2012, 4:03 PM CDT (21:03 UTC)
- In effect from
- Apr 8, 2012, 10:00 AM CDT
- Expired
- Apr 8, 2012, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
269 WHUS73 KMKX 072103 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CDT SAT APR 7 2012 ...BREEZY CONDITIONS SUNDAY... .WEST WINDS WILL BECOME GUSTY SUNDAY...AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE TO THE SOUTH AND LOW PRESSURE NORTH OF MINNESOTA. WAVES WILL GENERALLY STAY ON THE LOW SIDE WITH THE OFFSHORE WINDS. GUSTY WINDS ARE LIKELY AGAIN MONDAY. LMZ643>646-080515- /O.NEW.KMKX.SC.Y.0031.120408T1500Z-120409T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 403 PM CDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY. * WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
5 follow-up statements
820 WHUS73 KMKX 080142 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 842 PM CDT SAT APR 7 2012 ...BREEZY CONDITIONS EXPECTED ON SUNDAY... .SOUTH WINDS WILL TURN TO THE WEST OVERNIGHT AS A COOL FRONT PASSES ACROSS LAKE MICHIGAN. A TIGHTENING PRESSURE GRADIENT LATER TONIGHT AND SUNDAY WILL RESULT IN THE WEST WINDS BECOMING BREEZY LATE TONIGHT AND SUNDAY MORNING. WIND GUSTS ARE EXPECTED TO REACH 25 KNOTS SUNDAY MORNING...AND LINGER INTO THE EVENING. DUE TO THE OFFSHORE FLOW...WAVE HEIGHTS IN THE NEARSHORE WATERS WILL BE LOWER. GUSTY WINDS ARE LIKELY AGAIN ON MONDAY. LMZ643>646-080945- /O.CON.KMKX.SC.Y.0031.120408T1500Z-120409T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 842 PM CDT SAT APR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY. * WINDS: SOUTH WINDS WILL TURN TO THE WEST TONIGHT AND INCREASING TO 10 TO 20 KNOTS SUNDAY MORNING...WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
168 WHUS73 KMKX 080816 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 AM CDT SUN APR 8 2012 ...BREEZY CONDITIONS EXPECTED TODAY... .A TIGHTENING PRESSURE GRADIENT TODAY WILL RESULT IN GUSTY WEST WINDS TODAY...FREQUENTLY GUSTING TO 25 KNOTS FROM LATER THIS MORNING INTO THE EARLY EVENING HOURS. DUE TO THE OFFSHORE FLOW...WAVE HEIGHTS IN THE NEARSHORE WATERS WILL BE LOWER. GUSTY WINDS ARE LIKELY AGAIN ON MONDAY AND TUESDAY. LMZ643>646-081630- /O.CON.KMKX.SC.Y.0031.120408T1500Z-120409T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 AM CDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID TO LATE MORNING...DIMINISHING THIS EVENING. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
823 WHUS73 KMKX 081431 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CDT SUN APR 8 2012 ...BREEZY CONDITIONS EXPECTED TODAY... .A TIGHTENING PRESSURE GRADIENT TODAY WILL RESULT IN GUSTY WEST WINDS TODAY...FREQUENTLY GUSTING TO 25 KNOTS FROM LATER THIS MORNING INTO THE EARLY EVENING HOURS. DUE TO THE OFFSHORE FLOW...WAVE HEIGHTS IN THE NEARSHORE WATERS WILL BE LOWER. GUSTY WINDS ARE LIKELY AGAIN ON MONDAY AND TUESDAY. LMZ643>646-082245- /O.CON.KMKX.SC.Y.0031.120408T1500Z-120409T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID TO LATE MORNING...DIMINISHING THIS EVENING. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
414 WHUS73 KMKX 082012 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT SUN APR 8 2012 ...BREEZY CONDITIONS EXPECTED TODAY... .GUSTY WESTERLY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS...WITH LIGHTER WINDS THEN OVERNIGHT. WIND GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE EXPECTED AGAIN ON MONDAY AND POSSIBLY ON TUESDAY AS WELL. DUE TO THE OFFSHORE FLOW...WAVE HEIGHTS IN THE NEARSHORE WATERS WILL BE LOWER. LMZ643>646-090100- /O.CON.KMKX.SC.Y.0031.000000T0000Z-120409T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...DIMINISHING THIS EVENING. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
274 WHUS73 KMKX 090116 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 816 PM CDT SUN APR 8 2012 ...BREEZY WINDS TO RETURN ON MONDAY... .A COLD FRONT WILL SWEEP ACROSS SOUTHERN LAKE MICHIGAN LATE TONIGHT AND MONDAY MORNING. COLDER AIR FLOWING ACROSS THE NEAR SHORE WATERS OF LAKE MICHIGAN BEHIND THIS FRONT...AND AN ASSOCIATED TIGHTENING PRESSURE GRADIENT WILL RESULT IN GUSTY NORTHWEST WINDS DEVELOPING MONDAY MORNING...LASTING INTO THE EVENING. THE GUSTY NORTHWEST WINDS WILL ABATE FOR A TIME MONDAY NIGHT...BUT RETURN ON TUESDAY DUE TO THE LINGERING PRESSURE GRADIENT AND COLD AIR OVER LAKE MICHIGAN. LMZ643>646-090930- /O.EXP.KMKX.SC.Y.0031.000000T0000Z-120409T0100Z/ /O.NEW.KMKX.SC.Y.0032.120409T1500Z-120410T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 816 PM CDT SUN APR 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WEST WINDS 5 TO 15 KNOTS TONIGHT WILL VEER TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS LATER MONDAY MORNING...AND CONTINUE INTO MONDAY EVENING. GUSTS TO 30 KNOTS ARE EXPECTED. * WAVES: AROUND 1 FOOT TONIGHT WILL BUILD TO 2 TO 4 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 3:37 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 7, 3:37 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT SAT APR 7 2012
.SHORT TERM...
.TONIGHT AND SUNDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
SHORTWAVE AND SFC COLD FRONT CONTINUE TO APPROACH FROM THE WEST THIS
AFTERNOON. MAIN AREA OF PRECIP...MOST CLOSELY TIED TO DECENT
FRONTOGENESIS FROM SFC TO 600 MB...IS EXPECTED TO PUSH THROUGH
DURING THE EVENING HOURS. SHOWERS MOST LIKELY ACROSS THE NORTH WHERE
SATURATION AND LIFT WILL BE DEEPER.
CLEAR SKIES RETURN BY AROUND MIDNIGHT BEHIND THE FRONT...WITH SUNNY
SKIES THROUGH SUNDAY MORNING. CLOUDS WILL INCREASE TOMORROW
AFTERNOON FROM THE NORTHWEST AS A SHORTWAVE DIGS SOUTHEAST INTO SRN
WI. WILL LIKELY SEE TEMPS ABOVE NORMAL AGAIN TOMORROW...WITH PRETTY
BREEZY WINDS OUT OF THE WEST. COULD EVEN SEE SOME SPRINKLES WITH THE
SHORTWAVE IN THE AFTERNOON...THOUGH THE LOW LEVELS WILL BE VERY DRY
AND WILL MAKE IT DIFFICULT FOR ANY PRECIP TO REACH THE GROUND.
.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH
MAIN UPPER LOW OVER SOUTHEAST CANADA BEGINS TO RETROGRADE BACK
TOWARD WESTERN QUEBEC WITH A RATHER STRONG NORTHWEST MID/UPPER
LEVEL FLOW FROM THE DAKOTAS ACROSS THE UPPER OHIO VALLEY.
ELONGATED CYCLONIC SHEAR AXIS EXTENDS ACROSS SOUTHERN WISCONSIN.
A WEAK EMBEDDED SHORTWAVE EXITS THE FAR SOUTHEAST EARLY IN THE
EVENING WITH A SECOND WEAKER ONE MOVING ACROSS SOUTHERN WISCONSIN
LATE SUNDAY NIGHT...WITH A THIRD EVEN WEAKER VORTICITY MAX ON
MONDAY.
STEEP LOW LEVEL LAPSE RATES OF 9.8 C/KG BELOW A WEAK STABLE LAYER
AROUND 10 THSD FT WILL AGAIN RESULT IN WIND GUSTS OF 25 TO 30 MPH
MIXING DOWN. DEWPOINTS ARE ALSO EXPECTED TO MIX OUT TO THE UPPER
TEENS TO LOWER 20S. MOISTURE LAYER IS SHALLOW BUT ENOUGH TO BRING
SOME SCATTERED TO BROKEN CUMULUS WITH MAINLY BROKEN SKY COVER
NORTHEAST TOWARD SHEBOYGAN.
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM
THE MAIN UPPER LOW OVER SOUTHEAST CANADA CONTINUES TO RETROGRADE
BACK INTO EASTERN ONTARIO WITH THE RATHER STRONG NORTHWEST
MID/UPPER ACROSS IOWA TO WESTERN KENTUCKY. ANOTHER ELONGATED
VORTICITY MAXIMUM PUSHES ACROSS SOUTHERN MINNESOTA TO EXTREME
NORTHWEST IOWA...WHILE THE BASE OF THE SOUTHEAST ONTARIO UPPER LOW
SAGS INTO THE LAKE HURON AND SOUTHEAST LOWER MICHIGAN AREA.
A LARGE SURFACE HIGH EXTENDS FROM NEAR LAKE WINNIPEG INTO MISSOURI.
A NORTHWEST LOW LEVEL FLOW CONTINUES ACROSS WISCONSIN WITH
CONTINUED COLD AIR ADVECTION AND THICKNESS VALUES AROUND 531
DECAMETERS.
FROST/FREEZING TEMPERATURES AGAIN EXPECTED BUT THE CYCLONIC FLOW
OF THE UPPER LOW MAY BRING ENOUGH CLOUDS TO COMPLICATE THE FROST
POTENTIAL ESPECIALLY OVER THE EAST.
.LONG TERM...
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM
MAIN UPPER TROUGH EXTENDS ACROSS SOUTHEAST CANADA TOWARD THE
EASTERN GREAT LAKES WITH A LARGE UPPER RIDGE OVER THE ROCKIES AND
HIGH PLAINS. THE 00Z ECMWF DROPS A SHORTWAVE SOUTHEAST INTO THE
WESTERN GREAT LAKES AREA WEDNESDAY NIGHT. HOWEVER THIS FEATURE IS
NOT ON THE 122 GFS AND APPEARS RATHER SUSPECT...SO WILL LEAN
TOWARD THE 12Z GFS ON THIS.
THE LARGE SURFACE HIGH EXTENDS FROM MANITOBA AND INTO THE MID MISSISSIPPI
VALLEY. A LIGHT NORTH FLOW CONTINUES ACROSS WISCONSIN WITH
THICKNESS VALUES AROUND 537 DECIMETERS.
FROST/FREEZING TEMPERATURES AGAIN EXPECTED. THE 12Z GFS DOES DRY
OUT THE LOW LEVELS WITH ONLY A SHALLOW MOIST LEVEL JUST BELOW THE
INVERSION AROUND 5 THSD FT. THIS SHOULD SCATTER OUT THE CLOUDS.
HOWEVER IF THE 00Z ECMWF IS CORRECT THE SHORTWAVE MAY BRING
ENOUGH CLOUDS TO COMPLICATE THE FROST POTENTIAL WEDNESDAY NIGHT.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE MEDIUM
THE 12Z GFS IS NOW TRENDING TOWARD THE 00Z ECMWF IN KEEPING THE
UPPER RIDGE FROM MINNESOTA TO MISSOURI THURSDAY AND INTO WISCONSIN
ON FRIDAY...BUT THE ECMWF IS NOW TRENDING TOWARD THE GFS IN
KEEPING A TROUGH OFF TO THE WEST...INSTEAD OF PUSHING IT TO OUR SOUTH.
THE 12Z ECMWF HAS NOW COME MORE IN LINE WITH THE 12Z GFS IN
BRINGING A SLOW ADVANCE OF PRECIPITATION CHANCES THURSDAY NIGHT
AND FRIDAY...WITH LOW PRESSURE OVER THE CENTRAL HIGH PLAINS.
.SATURDAY...FORECAST CONFIDENCE MEDIUM
BOTH THE 12Z GFS AND 00Z ECMWF TRY TO RE-ESTABLISH A MID/UPPER
RIDGE FROM THE GREAT LAKES TO THE SOUTHEAST U.S. AND THE MAIN
TROUGH OVER THE ROCKIES. THE 12Z GFS IS A LITTLE FARTHER
EAST...BUT THE TREND IS SIMILAR.
THE 12Z ECMWF IS NOW MORE AGGRESSIVE THAN THE 12Z GFS IN PUSHING
THE LOW INTO IOWA. WILL TREND TOWARD THE 12Z GFS AND STAY WITH
CONSENSUS POP VALUES.
BOTH MODELS BRING SOUTH WINDS AND MILDER TEMPERATURES ALONG WITH HIGHER
THICKNESS VALUES AROUND 552 TO 560 DECAMETERS.
&&
.AVIATION/00Z TAFS/...
.AVIATION/00Z TAFS/...
VFR CONDITIONS GENERALLY EXPECTED THROUGH SUNDAY. CIGS MIGHT
TEMPORARILY DIP TO MVFR AS SHOWERS MOVE THROUGH THIS EVENING...BUT
THEN CLEAR SKIES EXPECTED BEHIND COLD FRONT BY MIDNIGHT.
LOOKS LIKE THE LAKE BREEZE MAY STAY WEST OF MKE AND ENW THROUGH LATE
AFTERNOON...OR INTO EARLY EVENING...UNTIL WINDS BEGIN TO VEER AHEAD
OF APPROACHING COLD FRONT. WILL ADJUST TAFS AS NEEDED FOR THIS.
CLEAR SKIES SUN MORNING WILL GIVE WAY TO INCREASING VFR CLOUDS
AROUND 6 OR 7 KFT DURING THE AFTERNOON. BREEZY WEST WINDS EXPECTED
TO GUST TO AROUND 25 KT BY AFTERNOON AS WELL. MAY SEE A FEW
SPRINKLES IN THE AFTERNOON...BUT OVERALL LOOKS LIKE DRY AIR WILL
KEEP MOST PRECIP FROM HITTING THE GROUND.
&&
.MARINE...
WEST WINDS WILL GUST TO AROUND 25 KNOTS SUNDAY...AS THE PRESSURE
GRADIENT TIGHTENS BETWEEN HIGH PRESSURE TO THE SOUTH AND LOW
PRESSURE NORTH OF MINNESOTA. A SMALL CRAFT ADVISORY WILL BE ISSUED
FOR TOMORROW DURING THIS FORECAST PACKAGE. GUSTY NORTHWEST WINDS
WILL LIKELY RESULT IN ADVISORY CONDITIONS AGAIN MONDAY. WAVES WILL
GENERALLY STAY IN THE 1 TO 3 FOOT RANGE WITH THE OFFSHORE WINDS.
&&
.FIRE WEATHER...
A VERY DRY AIRMASS WILL ACCOMPANY BREEZY WEST WINDS ON
SUNDAY...RESULTING IN POSSIBLY CRITICAL FIRE WEATHER CONDITIONS.
THOUGH TEMPERATURES WILL BE BELOW CRITICAL THRESHOLDS...SOME FUELS
WILL BE PARTICULARLY SUSCEPTIBLE TO RAPID FIRE GROWTH POTENTIAL. A
FIRE WEATHER WATCH FOR TOMORROW AFTERNOON IS THUS BEING ISSUED.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR WIZ046-047-051-052-056>060-062>072.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 8 PM CDT SUNDAY FOR
LMZ643>646.
&&
TONIGHT/SUNDAY AND AVIATION/MARINE...DDV
SUNDAY NIGHT THROUGH SATURDAY...HENTZHazardous weather outlook, Apr 7, 3:11 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 PM CDT SAT APR 7 2012 WIZ046-047-051-052-056>060-062>072-082015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 311 PM CDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY AFTERNOON DUE TO BRISK GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES. THERE IS POTENTIAL FOR FROST AND A FREEZE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT...AS COLD HIGH PRESSURE MOVES ACROSS WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-082015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 PM CDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY WEST TO NORTHWEST WINDS WILL REACH SMALL CRAFT ADVISORY CONDITIONS SUNDAY AND MONDAY. WAVE HEIGHTS WILL BE LIMITED DUE TO THE OFFSHORE WIND FLOW. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:50 PM CDT | Fire Weather Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 12 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.